# SDR IPXA10562362

- Difficulty date: August 31, 2010
- Submitted: September 7, 2010
- Operation: Air carrier
- Aircraft: N424UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25369
- Aircraft time: 22,227 hours, 14,706 cycles
- Engine: Pwa PW2040
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Damaged
- Location: Bs 395.7 S4r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, STR 4R, STR CLIP HAS MECHANICAL DAMAGE ON FWD FACE AT BS 395.7 (MARKED).  REPLACED STR CLIP IAW SRM 51-40-02-0G, SRM 51-40-05-0G, SRM 51-20-01-0G, DWG 141N0500.
